# SDR ASOA2012111602474

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 23,842 hours, 16,565 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMB OUT, FL 250,  F/O WINDOW ARCED OUTER WINSHIELD PANE CRACKED LOWER RT CORNER, RT WING.  ACFT RETURNED EMERGENCY DECLARED.  R & R FO'S WINDSHIELD IAW AMM 56-11-01.  , OP'S AND LEAK CHECKED.  SDR CLOSED.
